# SDR C2XA08IA182

- Difficulty date: July 30, 2008
- Submitted: August 7, 2008
- Operation: Air carrier
- Aircraft: N27962
- Make and model: Emb EMB-145
- Aircraft serial: 145110
- Aircraft time: 23,182 hours, 17,349 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2247 - DURING POST FLIGHT INSPECTION THE CREW REPORTED AN ELECTRICAL BURNING SMELL FROM THE GALLEY AREA.  MAINTENANCE REMOVED AND REPLACED THE GALLEY LIGHT BALLAST, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (A)
